# SDR COMA0260361

- Difficulty date: June 8, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N975CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7150
- Aircraft time: 13,724 hours, 12,805 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: AE7090052
- Condition: Leaking
- Location: Lt Pylon
- Stage of operation: CL
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FLIGHT 6657 #1 HYDRAULIC SYSTEM INDICATING ZERO PRESSURE AND ZERO QUANTITY.REPLACED THE HYDRAULIC LINES AT THE LT ENGINE TO PYLON INTERFACE.
